# SDR HEEA073164

- Difficulty date: May 23, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 8,931 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 83C0081
- Condition: Contaminated
- Location: Clutch Housing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL IN CLUTCH HOUSING ON 250 HOUR INSPECTION.
